Integral forms of sums associated with harmonic numbers

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2009) Integral forms of sums associated with harmonic numbers. Applied Mathematics and Computation, 207 (2). pp. 365-372. ISSN 0096-3003


We use integral identities to establish a relationship with sums that include harmonic numbers, more over we obtain some closed forms of finite binomial sums. In particular cases, we establish some identities for harmonic numbers.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.amc.2008.10.044
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17617, integral representations, binomial coefficients, identities, harmonic numbers
Citations in Scopus 43 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login